# SDR SWAA2024051383666

- Difficulty date: May 8, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 56,055 hours, 37,372 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Selector Valve
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SYSTEM B HYDRAULIC LEAK IN WHEEL WELL; 50% QUANTITY<[01] 01 - REMOVED AND REPLACED PER [AMM 32-41-93-401-NG (ALTERNATE BRAKE SELECTOR VALVE - REMOVAL/INSTALLATION - PERMANENT)]. R/R LEFT HAND ALTERNATE BRAKE SELECTOR VALVE IAW AMM 32-41-93 TASK 420 NO LEAKS NOTED. E35728
